# SDR 2007UALA00214

- Difficulty date: January 24, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,769 hours, 10,114 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Underserviced
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN PRESSURE BELOW LIMITS.  SERVICED CREW OXYGEN CYLINDER.  HOLDS PRESSURE; OK FOR RETURN TO SERVICE. SUSPECT PERIODIC CHECKING BY CREW DEPLETES SUPPLY.
